# SDR REXA2016111902323

- Difficulty date: November 19, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670141781
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 684GB IS CHAFED ON THE LEADING EDGE.  THE  DAMAGE OUT OF LIMITS IAW 57-52-01-101-001-001-A01.  A NEW ACCESS PANEL WAS LOCATED AND DRILLED IAW SRM 51-40-11-001-001-A01.
